# SDR SWAA2022040186667

- Difficulty date: March 23, 2022
- Submitted: April 4, 2022
- Operation: Air carrier
- Aircraft: N425LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29829
- Aircraft time: 66,161 hours, 39,000 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY BATTERY PACK AT PASSENGER ENTRY CEILING PANEL (M1674) INOP. / [01] REPLACED EMERGENCY BATTERY PACK M1674 AS PER REF B737 AMM 33-51-06-960-805 PERFORMED EMERGENCY LIGHTS TEST FOUND NORMAL;[02] VERIFIED STEP 1
